# SDR REXA2018040100239

- Difficulty date: April 1, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 25,397 hours, 16,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CAPTAIN`S SIDE FLASHLIGHT OUT, DURING ROUTINE INSPECTION,  REMOVED AND REPLACED THE BATTERY IAW CMM 25-60-02, OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
